# SDR IPXA10558078

- Difficulty date: December 31, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N472UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28843
- Aircraft time: 130,828 hours, 688 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1440-1530
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C2-BS 1440 TO 1530 RBL 21 FLOOR TO SIDEWALL IS CORRODED & PUNCTURED.  CORROSION BLENDED IN LIMITS IAW E.O B757-5310-328 33A REPAIRED PUNCTURED IAW SRM 51-40-06, 54-40-05-06, 51-10-02-06.
